Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2013, Volume 25, Number 11, Pages 17–32 (Mi mm3415)  

This article is cited in 4 scientific papers (total in 4 papers)

Towards a stochastic diffusion gas model verification

S. V. Bogomolov, I. G. Gudich

Lomonosov Moscow State University

Abstract: The advantages of the model under consideration are the clear mathematical justification, logical simplicity and flexibility. A stochastic algorithm for CUDA architecture aiming at numerical solution of a 3D problem in a phase space for this model is realized. The validity of conservation laws for the stochastic gas model is shown. The linear and nonlinear problems are compared numerically.

Keywords: Boltzmann equation, Kolmogorov–Fokker–Planck equation, Navier–Stokes equation; random processes, stochastic differential equations with respect to Poisson and Wiener measures, its numerical solution.

Full text: PDF file (394 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2014, 6:3, 305–316

Bibliographic databases:

Received: 18.06.2012

Citation: S. V. Bogomolov, I. G. Gudich, “Towards a stochastic diffusion gas model verification”, Matem. Mod., 25:11 (2013), 17–32; Math. Models Comput. Simul., 6:3 (2014), 305–316

Citation in format AMSBIB
\Bibitem{BogGud13}
\by S.~V.~Bogomolov, I.~G.~Gudich
\paper Towards a stochastic diffusion gas model verification
\jour Matem. Mod.
\yr 2013
\vol 25
\issue 11
\pages 17--32
\mathnet{http://mi.mathnet.ru/mm3415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3220572}
\transl
\jour Math. Models Comput. Simul.
\yr 2014
\vol 6
\issue 3
\pages 305--316
\crossref{https://doi.org/10.1134/S2070048214030041}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925946212}


Linking options:
  • http://mi.mathnet.ru/eng/mm3415
  • http://mi.mathnet.ru/eng/mm/v25/i11/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, N. B. Esikova, A. E. Kuvshinnikov, “Micro-macro Fokker–Planck–Kolmogorov models for a gas of rigid spheres”, Math. Models Comput. Simul., 8:5 (2016), 533–547  mathnet  crossref  elib
    2. A. Zh. Baev, S. V. Bogomolov, “On a stability of discontinuous particle method for transfer equation”, Math. Models Comput. Simul., 10:2 (2018), 186–197  mathnet  crossref  elib
    3. S. V. Bogomolov, N. B. Esikova, “Stokhasticheskaya magnitogidrodinamicheskaya ierarkhiya v silnom vneshnem magnitnom pole”, Matem. modelirovanie, 31:8 (2019), 120–142  mathnet  crossref  elib
    4. S. V. Bogomolov, T. V. Zakharova, “Uravnenie Boltsmana bez gipotezy molekulyarnogo khaosa”, Matem. modelirovanie, 33:1 (2021), 3–24  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:262
    Full text:67
    References:27
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022